# SDR REXA2022101700895

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS CORRODED BETWEEN F.S. 280 TO F.S. 310.     REMOVED AND REPLACED RH FLOOR SILL IAW CRJ900 SRM 51-42-06-001-001-A01,  51-40-11-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01.
